# SDR 2001UALA01438

- Difficulty date: July 18, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,740 hours, 17,259 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT THROTTLE AHEAD.  THROTTLES NOT ALIGNED WITHIN 1 INCH AT KNOB AT SAME EPR AT ALL POWER SETTINGS. ENGINES OUT OF TRIM  AT PART POWER.  TRIMMED ENGINES TO PART POWER TRIM CHARTS.
